# SDR DALA2022122008233

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2545609) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE FROM STA 500G TO 500L AT FWD CARGO COMPARTMENT (C1). LH SIDE PLATE FROM STA 500G TO 500L AT FWD CARGO COMPARTMENT (C1) WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 6 REPAIR 6.
